Write a review

Restalyne Injections Around Lips

I had Restylane injections around my lips...

I had Restylane injections around my lips yesterday (7-14-09) and am concerned about some bluish looking areas. They don't really look like bruises, but I hope they will go away.

Do you have some insight into this weird problem, and what to do about it? Thank you in advance for your expertise in this area.

Name not provided

It is too early to be sure if I will be happy with the results. The procedure was relatively pain free.

Was this review helpful? 4 others found this helpful

Comments (3)

Have you heard of the Tyndall Effect? It sounds kind of like what you're describing.

Do you have any pics of the problem?

  • Reply
Sharon, Thanks for responding to my question. I did some research on the Tyndall Effect and maybe this is what I am experiencing. It has now been 3 days and it does appear to be less noticeable, or maybe I'm just getting used to it. It is easily covered with makeup, so that is good. I see my pc next week, so I will definately ask them about it. Otherwise I am happy so far with the results. Thanks again:)
  • Reply
I went tanning after the injection and it turned light green.......it went away after 7 days. I think you are going to be just fine! Not to worry. Glad you are happy with the results :)
  • Reply